RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 25–35 (Mi mz2191)  

This article is cited in 4 scientific papers (total in 4 papers)

On the measure of the set of periodic points of the billiard

Ya. B. Vorobets

M. V. Lomonosov Moscow State University

Full text: PDF file (1572 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 455–460

Bibliographic databases:

Received: 15.06.1993

Citation: Ya. B. Vorobets, “On the measure of the set of periodic points of the billiard”, Mat. Zametki, 55:5 (1994), 25–35; Math. Notes, 55:5 (1994), 455–460

Citation in format AMSBIB
\Bibitem{Vor94}
\by Ya.~B.~Vorobets
\paper On the measure of the set of periodic points of the billiard
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 25--35
\mathnet{http://mi.mathnet.ru/mz2191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1295994}
\zmath{https://zbmath.org/?q=an:0838.58032}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 455--460
\crossref{https://doi.org/10.1007/BF02110371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600003}


Linking options:
  • http://mi.mathnet.ru/eng/mz2191
  • http://mi.mathnet.ru/eng/mz/v55/i5/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Safarov, N. D. Filonov, “Asymptotic Estimates of the Difference Between the Dirichlet and Neumann Counting Functions”, Funct. Anal. Appl., 44:4 (2010), 286–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. A. Gutkin, “Dinamika billiarda: obzornaya statya s aktsentom na nereshennye zadachi”, Nelineinaya dinam., 7:3 (2011), 489–512  mathnet
    3. Glutsyuk A.A., Kudryashov Yu.G., “O chetyrekhugolnykh orbitakh v ploskikh bilyardakh”, Doklady Akademii nauk, 438:5 (2011), 590–592  elib
    4. Alexey Glutsyuk, “On quadrilateral orbits in complex algebraic planar billiards”, Mosc. Math. J., 14:2 (2014), 239–289  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:58
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019